# SDR QXEA2014042200324

- Difficulty date: April 14, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED S25L .  R & R STRINGER CLIP IAW SRM 51-42-05, PROCEDURE D 1-10 & E 1-8.
